# SDR KBM2006F00191

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500847
- Part serial: 2067
- Condition: Malfunctioned
- Location: A/C Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 INCH BLOWER MOTOR, AC BLOWS. RESET BREAKER DURING EACH FLIGHT OR SOMETIMES AT STARTUP.  AC FAN DOES NOT BLOW WELL IN HIGH.  REMOVED AND REPLACED.  (K)
